# SDR SWIA20251113002

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,434 hours, 30,452 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ON TAKEOFF WITH GEAR HANDLE SELECTED UP. ALL 3 GEAR STAYED DOWN AND LOCKED. RAN QRH AND RETURNED TO DEPARTURE POINT.  OPEN.
